MAUDE Adverse Event Report: KARL STORZ SE & CO. KG AUTOMATIC VALVE, SIZE 12 MM

KARL STORZ SE & CO. KG AUTOMATIC VALVE, SIZE 12 MM
Model Number 30104A1
Medical Device Problem Codes Material Separation (1562); Material Integrity Problem (2978)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: received phone call from (b)(6) sisters (b)(6), told that the trocar was found to be faulty as there is leaking of gas.Closer look at the trocar revealed to have a missing screw.Screw is suspected to came loose and worried that it might drop into patient.An x-ray scan was performed to confirm that no metal residue remained in the patient's body.The scan returned as negative.No residues in patient.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
AUTOMATIC VALVE, SIZE 12 MM
Common Device Name
AUTOMATIC VALVE, SIZE 12 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23595748
Report Number9610617-2025-02111
Device Sequence Number10380596
Product Code GCJ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K940347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30104A1
Device Catalogue Number30104A1
Device Lot NumberLK
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer11/24/2025
10/01/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/18/2025
10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown